# SDR 2009FA0000975

- Difficulty date: October 29, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N453ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10500
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: 66610
- Condition: Inaccurate
- Location: Nr 4 Cyl Rocker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 4 ROCKER SHAFT BUSINGS IMPROPER INTERFERENCE FIT WITH ROCKER SHAFT.  DEFECT FOUND DURING DISASSEMBLY PHASE OF OVERHAUL WHILE ATTEMPTING TO REMOVE ROCKER SHAFT FROM CYLINDER.  PROBABLE CAUSE IS IMPROPER MFG.  (K)
